Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Quadratic integration of Gaussian processes

Author: T. F. Lin
Journal: Proc. Amer. Math. Soc. 81 (1981), 618-623
MSC: Primary 60G15
MathSciNet review: 601742
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ x(t),0 \leqslant t \leqslant T$, be a Gaussian process whose covariance function $ R(s, t)$ satisfies certain conditions. If $ G(x)$ satisfies some mild condition, then the quadratic integral $ {L^2} - \lim {\sum _k}G(x({t_k}))\Delta x{({t_k})^2}$ along any sequence of paritions of $ [0,T]$ whose mesh goes to zero exists. The differential rule for $ x(t)$ is also derived.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G15

Retrieve articles in all journals with MSC: 60G15

Additional Information

PII: S 0002-9939(1981)0601742-3
Keywords: Gaussian process, covariance function, quadratic integral, Ito's formula
Article copyright: © Copyright 1981 American Mathematical Society